On Extended Generalized φ -recurrent β -Kenmotsu Manifolds

Absos Ali Shaikh; Shyamal Kumar Hui

Publications de l'Institut Mathématique (2011)

  • Volume: 89(103), Issue: 109, page 77-88
  • ISSN: 0350-1302

How to cite


Absos Ali Shaikh, and Shyamal Kumar Hui. "On Extended Generalized $\phi $-recurrent $\beta $-Kenmotsu Manifolds." Publications de l'Institut Mathématique 89(103).109 (2011): 77-88. <http://eudml.org/doc/256078>.

author = {Absos Ali Shaikh, Shyamal Kumar Hui},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {109},
pages = {77-88},
publisher = {Matematički institut SANU},
title = {On Extended Generalized $\phi $-recurrent $\beta $-Kenmotsu Manifolds},
url = {http://eudml.org/doc/256078},
volume = {89(103)},
year = {2011},

AU - Absos Ali Shaikh
AU - Shyamal Kumar Hui
TI - On Extended Generalized $\phi $-recurrent $\beta $-Kenmotsu Manifolds
JO - Publications de l'Institut Mathématique
PY - 2011
PB - Matematički institut SANU
VL - 89(103)
IS - 109
SP - 77
EP - 88
LA - eng
UR - http://eudml.org/doc/256078
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.